MathSciNet Relay Station
MathSciNet bibliographic data
MR2269396 (2007j:05041) 05B35
Jackson, Bill; Jordán, Tibor On the rank function of the 3-dimensional rigidity matroid. Internat. J. Comput. Geom. Appl. 16 (2006), no. 5-6, 415–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement